# SDR JR2R20240521217

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: General aviation
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 16,893 hours, 10,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 17086181005
- Condition: Corroded
- Location: Frms 88-90
- Part time: 16,893 hours, 10,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MOP SILL FR88-FR90 CORRODED.  REPLACED.
